%0 Journal Article %A Sols Lucía, Ignacio %A Hermoso, Carlos %T Bases of the homology spaces of the Hilbert scheme of points in an algebraic surface %D 1996 %@ 0214-3577 %U https://hdl.handle.net/20.500.14352/58403 %X For a complex surface S , proper, smooth and connected, the authors find two bases of the spaces of rational homology H n (Hilb d S) Q of the Hilbert scheme of subschemes of S of length d . The idea of the proof of the main theorem is to prove that the elements of the two candidates have as cardinalities the known Betti numbers of Hilb d S and to show that both intersect in a triangular matrix of nonzero diagonal entries. Papers on the subject which have a close connection with the present one are by B. Fantechi ["Base of the homology groups of the Hilbert scheme of points on a surface'', Preprint; per bibl.] and L. Göttsche [Math. Ann. 286 (1990), no. 1-3, 193–207]. %~